I shouldn't be so hard on the Synarel, it is just another part of the IVF tapestry isn't it. I do hate the stuff, but this is the second time I've had to be on it for weeks longer than usual...last time I had surgery before the IVF and didn't recover well so FS just kept me on Synarel an extra three weeks, and this cycle I need to fit in with another surgery date and it just so happens that's an extra few weeks of Synarel again. I get lots of hot flushes and I started getting those last week - only 5 more weeks of them!! Plus it's tiring to remember it every 12 hours, carrying it around everywhere I go and trying to take it whilst out with friends. Injections I can get out of the way first thing in the morning when I know I'll just be at home, and of course they're only over 10 days or whatever it is, so they feel much less intrusive in my life. And they don't make my morning cup of tea taste awful, hehe.